Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Direct product of division rings and a paper of Abian

Author: M. Chacron
Journal: Proc. Amer. Math. Soc. 29 (1971), 259-262
MSC: Primary 16.46
MathSciNet review: 0274512
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the rings under the title admit an order-theoretical characterization as in the commutative case studied by Abian.

References [Enhancements On Off] (What's this?)

  • [1] Alexander Abian, Direct product decomposition of commutative semisimple rings, Proc. Amer. Math. Soc. 24 (1970), 502-507. MR 0258815 (41:3461)
  • [2] V. A. Andrunakievič and Ju. M. Rjabuhin, Rings without nilpotent elements, and completely prime ideals, Dokl. Akad. Nauk SSSR 180 (1968), 9-11 = Soviet Math. Dokl. 9 (1968), 565-568. MR 37 #6320. MR 0230760 (37:6320)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.46

Retrieve articles in all journals with MSC: 16.46

Additional Information

Keywords: Noncommutative rings, rings having no nilpotent elements $ \ne 0$, subdirect product, subdirect representation, hyperatomic, idempotent hyperatom, supremum
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society